RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 2, Pages 85–95 (Mi mz2392)  

This article is cited in 3 scientific papers (total in 3 papers)

Optimization in a nonlinear elliptic system with control in the coefficients

S. Ya. Serovaĭskiĭ

Al-Farabi Kazakh National University

Full text: PDF file (834 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:2, 825–832

Bibliographic databases:

UDC: 517.977
Received: 14.03.1991

Citation: S. Ya. Serovaǐskiǐ, “Optimization in a nonlinear elliptic system with control in the coefficients”, Mat. Zametki, 54:2 (1993), 85–95; Math. Notes, 54:2 (1993), 825–832

Citation in format AMSBIB
\Bibitem{Ser93}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Optimization in a nonlinear elliptic system with control in the coefficients
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 2
\pages 85--95
\mathnet{http://mi.mathnet.ru/mz2392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244985}
\zmath{https://zbmath.org/?q=an:0820.49010}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 2
\pages 825--832
\crossref{https://doi.org/10.1007/BF01212848}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600024}


Linking options:
  • http://mi.mathnet.ru/eng/mz2392
  • http://mi.mathnet.ru/eng/mz/v54/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ya. Serovaǐskiǐ, “An approximate solution of an optimal control problem for a singular equation of elliptic type with a nonsmooth nonlinearity”, Russian Math. (Iz. VUZ), 48:1 (2004), 77–83  mathnet  mathscinet  zmath
    2. S. Ya. Serovaǐskiǐ, “A control problem in coefficients and an extended derivative with respect to a convex set”, Russian Math. (Iz. VUZ), 49:12 (2005), 43–51  mathnet  mathscinet  elib
    3. S. Ya. Serovaǐskiǐ, “Sequential derivatives of operators and their applications in nonsmooth problems of optimal control”, Russian Math. (Iz. VUZ), 50:12 (2006), 73–84  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:69
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020